# SDR UALA2009090802797

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 56,242 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Condition: Failed
- Location: Apu Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L GEN FAILURE & APU AUTO SHUTDOWN, RTFL (TWICE).  APU BATTERY CHARGER VOLT FLUX.  REPLACED APU BATTERY CHARGER (P/N 4-254-02, S/N 57).  DUE TO (2) APU AUTO SHUTDOWNS APU NEEDS TO BE REPLACED.  REPLACED APU.  OPS CHECK NORMAL.  IDG IS LEAKING ON NR 1 ENGINE AFTER IDLE RUN.  DISCONNECTED IDG.  REPLACED IDG.  LEAK CHECK AND OP CHECK GOOD.
